# SDR SIMA20011033

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N541AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 201108000011
- Part serial: 0559
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3535 - AFTER TAKEOFF FROM DFW AT ABOUT 4,000 FEET THE CREW SELECTED THE POWER MANAGEMENT SWITCH FROM TAKEOFF TO CLIMB, THR NR 1 ENGINE TORQUE WENT TO 70 PERCENT AND THE PROPELLER SPEED WENT TO 100 PERCENT.  THE CREW RETURNED TO DFW AND LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED PROPELLER INTERFACE UNIT IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
